# SDR SIMA200412103

- Difficulty date: April 22, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Ice Shield
- Part number: 2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN HMBV INSPECTION, TWO DENTS WERE FOUND AFT OF THE LEFT ICESHIELD THAT FAILED SAAB SRM PROXIMITY LIMITS.  REMOVED DENTS BY CREATING A CUTOUT.  PERFORMED AN EDDY CURRENT INSPECTOIN OF CUTOUT WITH NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SAAB 340 STATEMENT 340SDS006933.  (M)
